# SDR DALA2016122110047

- Difficulty date: December 20, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 58,715 hours, 21,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Grommet
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING GROMMET ON LEFT OVERWING EMERGENCY ESCAPE SLIDE CARRIER, AFT UPPER CORNER.  REPLACED THE EMERGENCY ESCAPE SLIDE.
